Jo Macfarlane reports for the Mail on Sunday:
- SSRI antidepressants could cause ‘life-changing’ sexual problems experts say
- 1 in 8 people were prescribed antidepressants in the past year according to stats
- But they can cause serious side effects like libido drop and numb groin areas
- Many report they no longer experience sexual or romantic attraction at all
“Patients on antidepressants are not being warned of the risk that the pills could permanently ruin their sex lives, experts say.
The Mail on Sunday has been contacted by a number of patients who claim to have been left with ‘life-changing’ sexual problems after taking a class of the drugs known as selective serotonin reuptake inhibitors (SSRIs) to ease symptoms of depression and anxiety.
In the past year, about one in eight people in the UK were prescribed antidepressants, which includes SSRIs, according to the latest official figures – a number that has soared since the pandemic ..”
You can read more from here.